# SDR SWAA2022030404644

- Difficulty date: March 20, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 54,762 hours, 33,471 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242DF IS DELAMINATED / DUE TO EXTENT OF DAMAGE FABRICATED REPLACENT FOR CABIN FLOOR PANEL 242DF USING BMS 4-23 REV. F TY 2 LOT# 5068498-1 INSTALLED ALL THROUGH INSERTS WITH RESIN BMS 5-107 LOT# AK8KD4895K AND PART MARKED IAW SRM 53-00-5D-2R-0 PARA 4A DWG# 144A5810-3 59268U 3/22/19
